Alert archive / Minnesota / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 190, NWS Grand Forks, ND

August 27, 2016Otter Tail County, Wilkin County, Minnesota

NWS Grand Forks, ND issued this severe thunderstorm warning at Aug 27, 2016, 2:57 PM CDT for Otter Tail County, Wilkin County, Minnesota. It was in force for 48 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 27, 2016, 2:57 PM CDT (19:57 UTC)
Expired
Aug 27, 2016, 3:45 PM CDT
In force
48 min
Issued by
NWS Grand Forks, ND
Area
Storm-based polygon
Hail
1.0 in
Wind
50.0 mph

Counties Otter Tail County, MN, Wilkin County, MN

The radar

The Fargo/Grand Forks radar (KMVX), 151 km from the middle of the area, began a volume at 19:57 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 27, 2:57 PM CDTHAIL 1.758 N Everdell, MNHAIL COVERING THE GROUND.
Aug 27, 3:05 PM CDTHAIL 1.758 N Everdell, MNHAIL UP TO GOLFBALL SIZE AT COUNTY ROAD 16 AND 270TH AVENUE. DRIFTS OF HAIL UP TO 1 FT ON EDGE OF ROAD WITH HAIL COVERING ROAD. CROP DAMAGE DUE TO HAIL.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Aberdeen, SD (KABR), launched 12:00Z, 8.0 hours before the alert went out and 233 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Aberdeen, SD at 12:00Z on 2016-08-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 91 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Aberdeen, SD at 12:00Z on 2016-08-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 153 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
91 J/kg
Mixed-layer CIN
-69 J/kg
Mixed-layer LCL
906 m above ground
0-6 km bulk shear
48 kt
0-1 km storm-relative helicity
153 m²/s²
0-3 km storm-relative helicity
177 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted.

298 
WUUS53 KFGF 271957
SVRFGF
MNC111-167-272045-
/O.NEW.KFGF.SV.W.0190.160827T1957Z-160827T2045Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
257 PM CDT SAT AUG 27 2016

THE NATIONAL WEATHER SERVICE IN GRAND FORKS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WEST CENTRAL OTTER TAIL COUNTY IN WEST CENTRAL MINNESOTA...
  EAST CENTRAL WILKIN COUNTY IN WEST CENTRAL MINNESOTA...

* UNTIL 345 PM CDT

* AT 256 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES NORTH OF
  EVERDELL...OR 11 MILES NORTHEAST OF WAHPETON...MOVING EAST AT 20
  MPH.

  HAZARD...QUARTER SIZE HAIL. 

  SOURCE...TRAINED WEATHER SPOTTERS. AT 253 PM...TRAINED WEATHER
           SPOTTERS REPORTED QUARTER SIZE HAIL 8 MILES NORTH OF
           EVERDELL.

  IMPACT...DAMAGE TO VEHICLES IS EXPECTED. 

* THIS SEVERE THUNDERSTORM WILL BE NEAR...
  CARLISLE AROUND 330 PM CDT. ELIZABETH AROUND 335 PM CDT. ERHARD
  AROUND 340 PM CDT. FERGUS FALLS...EDWARDS AND SOUTHWESTERN
  MAPLEWOOD STATE PARK AROUND 345 PM CDT. 

THIS INCLUDES INTERSTATE 94 IN MINNESOTA BETWEEN MILE MARKERS 40 AND
53.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 4633 9649 4642 9649 4653 9596 4629 9593
TIME...MOT...LOC 1956Z 266DEG 18KT 4638 9643 

HAIL...1.00IN
WIND...<50MPH
 
$$

LEE
3 follow-up statements
993 
WWUS53 KFGF 272008
SVSFGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
308 PM CDT SAT AUG 27 2016

MNC111-167-272045-
/O.CON.KFGF.SV.W.0190.000000T0000Z-160827T2045Z/
OTTER TAIL MN-WILKIN MN-
308 PM CDT SAT AUG 27 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM CDT
FOR WEST CENTRAL OTTER TAIL AND EAST CENTRAL WILKIN COUNTIES...

AT 307 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR ROTHSAY...OR
14 MILES NORTHEAST OF WAHPETON...MOVING EAST AT 20 MPH.

HAZARD...GOLF BALL SIZE HAIL. 

SOURCE...TRAINED WEATHER SPOTTERS. AT 258 PM...TRAINED WEATHER
         SPOTTERS REPORTED GOLF BALL SIZE HAIL 8 MILES NORTH OF
         EVERDELL.

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT DAMAGE 
         TO ROOFS...SIDING...WINDOWS...AND VEHICLES. 

THIS SEVERE STORM WILL BE NEAR...
  CARLISLE AROUND 330 PM CDT. 
  ELIZABETH AROUND 335 PM CDT. 
  FERGUS FALLS...ERHARD AND EDWARDS AROUND 345 PM CDT. 

THIS INCLUDES INTERSTATE 94 IN MINNESOTA BETWEEN MILE MARKERS 40 AND
53.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 4632 9641 4644 9641 4653 9596 4629 9593
TIME...MOT...LOC 2007Z 266DEG 18KT 4638 9635 

HAIL...1.75IN
WIND...<50MPH
 
$$

LEE
748 
WWUS53 KFGF 272027
SVSFGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
327 PM CDT SAT AUG 27 2016

MNC167-272037-
/O.CAN.KFGF.SV.W.0190.000000T0000Z-160827T2045Z/
WILKIN MN-
327 PM CDT SAT AUG 27 2016

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL WILKIN COUNTY IS
CANCELLED...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

LAT...LON 4631 9627 4642 9628 4653 9596 4629 9593
TIME...MOT...LOC 2027Z 270DEG 19KT 4635 9620 

$$

MNC111-272045-
/O.CON.KFGF.SV.W.0190.000000T0000Z-160827T2045Z/
OTTER TAIL MN-
327 PM CDT SAT AUG 27 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM CDT
FOR WEST CENTRAL OTTER TAIL COUNTY...

AT 327 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER CARLISLE...OR
7 MILES NORTHWEST OF FERGUS FALLS...MOVING EAST AT 20 MPH.

HAZARD...QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...DAMAGE TO VEHICLES IS EXPECTED. 

THIS SEVERE STORM WILL BE NEAR...
  ELIZABETH AROUND 335 PM CDT. 
  FERGUS FALLS AND EDWARDS AROUND 345 PM CDT. 

THIS INCLUDES INTERSTATE 94 IN MINNESOTA BETWEEN MILE MARKERS 43 AND
53.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 4631 9627 4642 9628 4653 9596 4629 9593
TIME...MOT...LOC 2027Z 270DEG 19KT 4635 9620 

HAIL...1.00IN
WIND...<50MPH
 
$$

LEE
274 
WWUS53 KFGF 272040
SVSFGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
340 PM CDT SAT AUG 27 2016

MNC111-272049-
/O.EXP.KFGF.SV.W.0190.000000T0000Z-160827T2045Z/
OTTER TAIL MN-
340 PM CDT SAT AUG 27 2016

...THE SEVERE THUNDERSTORM WARNING FOR WEST CENTRAL OTTER TAIL COUNTY
WILL EXPIRE AT 345 PM CDT...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE...THE WARNING WILL BE ALLOWED TO EXPIRE.  HOWEVER SMALL HAIL
AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS THUNDERSTORM.

LAT...LON 4631 9627 4642 9628 4653 9596 4629 9593
TIME...MOT...LOC 2038Z 266DEG 18KT 4635 9620 

$$

LEE

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Grand Forks, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 27, 12:36 PM CDT, 2 hours 21 minutes earlier.

Area forecast discussion, Aug 27, 12:36 PM CDT, 2 hours 21 minutes before
Area Forecast Discussion
National Weather Service Grand Forks ND
1236 PM CDT SAT AUG 27 2016

.UPDATE...
Issued at 1236 PM CDT Sat Aug 27 2016

Updated POPs a bit more for current radar trends. Storms have been
redeveloping over the Ada area and with rain amounts over 2 inches
now put out an Areal Flood Advisory for parts of Norman, Clay and
Polk counties where radar shows the heaviest amounts. Some
stronger cells have started to pop up in Richland county and
with mixed layer CAPE values around 1000 J/kg and deep layer bulk
shear 30 to 35 kts will have to monitor in case they intensify to
severe levels.

UPDATE Issued at 944 AM CDT Sat Aug 27 2016

Adjusted POPs for current radar trends. Short range models have
the area of showers and storms oriented from southwest to
northeast to continue to push towards Lake of the Woods. Some
redevelopment will be possible later this afternoon in the
southwestern counties.

UPDATE Issued at 718 AM CDT Sat Aug 27 2016

Updated PoP/Wx forecast based on latest trends. Area of showers
and a few thunderstorms has expanded this morning. The
thunderstorms are basically in the central Red River Valley on the
ND side...but moving NE. Still believe there will be redevelopment
of stronger storms by noon or so in SE ND.

&&

.SHORT TERM...(Today and tonight)
Issued at 350 AM CDT Sat Aug 27 2016

An upper level trough is approaching from the west this morning
with a surface low centered over west-central Manitoba.
Instability is steadily increasing today as the cooler temps aloft
and warm moist air near the surface both move into the area.
Showers are currently underway in SE ND where some weak low level
frontogenesis exists. Models point toward increasing coverage
through the morning hours as the upper wave approaches. The
strongest storms will likely develop in the early afternoon
hours in eastern ND...and continue into the early evening in
north-central MN. The convective allowing models favor
southeastern ND and adjacent areas in MN. Both CAPE and shear are
best in this area...where 1500-2500 J/kg of CAPE and 30-40 kts of
deep shear will exist according to the NAM. SREF median and GFS
both point toward closer to 1000 to maybe 1500 J/kg across parts
of MN and SE ND. Nonetheless...upper support is very strong with
this system and expect some activity...but severity remains in
question. SPC has Marginal risk in place currently. Activity is
expected to diminish quickly as wave passes the BDE/BJI/PKD line
in the eastern forecast area early this evening.

.LONG TERM...(Sunday through Friday)
Issued at 350 AM CDT Sat Aug 27 2016

Sunday...Instability increases significantly for Sunday as low
level flow pumps warm moist air northward into the area ahead of
the next system. An upper wave and surface low will pass to the
north in Canada...with a warm front expected to be draped E-W
across SE ND and WC MN by afternoon. Higher CAPEs of nearing 5000
J/kg (NAM) or 3000 (GFS)...and deep shear of 30 kts make the
possibility for severe storms possible given convection.
However...models are finding a hard time breaking the cap with
limited forcing. GFS is the most bullish on this event...firing
TSs in SE ND near front. Marginal risk in place for Sunday from
basically US Highway 2 and south. WRF NMM (4KM) is quiet and the
NCAR ensembles have 3 of 10 members with a cell or two in the
central RRV by 22Z. There is a chance for northern forecast area
activity as well as the influence of the upper wave to the north
brushes the Canadian border. Shear is reasonable in this
area...but high instability in question. Also...the increased
moisture and highs in the 80s will make Sunday feel rather warm
under sunny skies.

Monday...a cold front will push through most of the area late in
the night Sunday night or Monday morning...except perhaps the far
SE. Some thunderstorm activity will be possible mainly early on
Monday. Highs will be a bit cooler...mainly in the upper 70s north
to low 80s south.

Tuesday - Friday...Upper level troughs will still blanket the
east and west coasts during the midweek period with upper ridge
stretching from the central plains northwest into the Canadian
Rockies. The ridge will be reflected at the surface by warming
temperatures to a bit above seasonal averages portending the
chance for a couple of convective intervals. The threat for more
widespread RW/TRW coverage appear to be later in the week as a
more pronounced southwest flow develops with a couple of embedded
shortwaves. The gridded forecast offers continuity with previous
forecasts, still featuring highest POPs on Friday/Day 7.

&&

.AVIATION...(For the 18Z TAFS through 18Z Sunday afternoon)
Issued at 1236 PM CDT Sat Aug 27 2016

Included TSRA or VCTS at all but KDVL as current band of showers
and storms oriented southwest to northeast across the forecast
area continues to redevelop. Think that the threat of
thunderstorms will hang on through the rest of the afternoon
before ending early evening. Some spots near the storms have seen
reductions in ceilings to MVFR or even IFR conditions, but think
this should be short lived and all sites will be VFR by late
afternoon or early evening. After some clearing, there is the
possibility of some stratus moving back into the area as south
winds lift moisture northward. Most of the model solutions keep
this south and east of the TAF sites so will leave out for now but
keep an eye on things overnight. South winds should keep it mixed
enough to prevent fog formation overnight, and will increase to
the 10 to 15 kt range by the end of the period.

&&

.FGF Watches/Warnings/Advisories...
ND...None.
MN...None.
&&

UPDATE...JR
SHORT TERM...Knutsvig
LONG TERM...Knutsvig/WJB
AVIATION...JR
Hazardous weather outlook, Aug 27, 4:12 AM CDT, 10 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAND FORKS ND
412 AM CDT SAT AUG 27 2016

MNZ001>009-013>017-022>024-027>032-040-NDZ006>008-014>016-024-
026>030-038-039-049-052>054-280915-
WEST POLK-NORMAN-CLAY-KITTSON-ROSEAU-LAKE OF THE WOODS-
WEST MARSHALL-EAST MARSHALL-NORTH BELTRAMI-PENNINGTON-RED LAKE-
EAST POLK-NORTH CLEARWATER-SOUTH BELTRAMI-MAHNOMEN-
SOUTH CLEARWATER-HUBBARD-WEST BECKER-EAST BECKER-WILKIN-
WEST OTTER TAIL-EAST OTTER TAIL-WADENA-GRANT-TOWNER-CAVALIER-
PEMBINA-BENSON-RAMSEY-EASTERN WALSH COUNTY-EDDY-NELSON-
GRAND FORKS-GRIGGS-STEELE-TRAILL-BARNES-CASS-RANSOM-SARGENT-
RICHLAND-WESTERN WALSH COUNTY-
412 AM CDT SAT AUG 27 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN NORTH
DAKOTA...WEST CENTRAL AND NORTHWEST MINNESOTA.

.DAY ONE...TODAY AND TONIGHT

THERE IS A MARGINAL RISK FOR SEVERE THUNDERSTORMS TODAY SOUTH OF
A LINE FROM TOLNA TO GRAFTON TO WASKISH. THE PRIMARY THREATS ARE
LARGE HAIL AND DAMAGING WINDS...AND THE THREAT TIMING IS DURING
THE AFTERNOON TO EARLY EVENING HOURS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THERE IS A CHANCE FOR SEVERE THUNDERSTORMS LATE SUNDAY AFTERNOON
AND SUNDAY EVENING. WIDESPREAD THUNDERSTORMS ARE NOT EXPECTED TO
DEVELOP ON SUNDAY...BUT ANY STORMS THAT DO DEVELOP MAY GROW TO
SEVERE LEVELS.

THUNDERSTORMS WILL BE POSSIBLE ACROSS PARTS OF NORTHWEST AND
WEST-CENTRAL MN ON MONDAY. OTHERWISE...THUNDERSTORMS WILL BE
POSSIBLE TUESDAY NIGHT THROUGH THE END OF THE WEEK ACROSS PARTS OF
THE AREA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED.

KNUTSVIG

In the hours before

Local storm report, Aug 27, 1:29 PM CDT, 1 hour 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
129 PM CDT SAT AUG 27 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0119 PM     HAIL             FARGO                   46.88N 96.82W
08/27/2016  E1.00 INCH       CASS               ND   BROADCAST MEDIA

            SLIGHTLY LARGER THAN QUARTER HAIL AT NDSU.

&&

JAM
Local storm report, Aug 27, 1:34 PM CDT, 1 hour 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
134 PM CDT SAT AUG 27 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0120 PM     HAIL             FARGO                   46.88N 96.82W
08/27/2016  E0.88 INCH       CASS               ND   TRAINED SPOTTER

            MINOR STREET FLOODING WITH HAIL UP TO NICKEL SIZE.

&&

JAM
Local storm report, Aug 27, 1:51 PM CDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
151 PM CDT SAT AUG 27 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0110 PM     HAIL             WNW COLFAX              46.47N 96.87W
08/27/2016  M0.88 INCH       RICHLAND           ND   PUBLIC

            GUSTY WINDS AND HAIL UP TO NICKEL SIZE.

&&

JAM
Local storm report, Aug 27, 2:02 PM CDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
202 PM CDT SAT AUG 27 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0124 PM     HAIL             FARGO                   46.88N 96.82W
08/27/2016  M2.00 INCH       CASS               ND   PUBLIC

            PHOTO VIA SOCIAL MEDIA FROM NORTH FARGO. TIME ESTIMATED.

&&

JAM
Local storm report, Aug 27, 2:29 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
229 PM CDT SAT AUG 27 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0229 PM     HEAVY RAIN       1 N ADA                 47.31N 96.51W
08/27/2016  M3.18 INCH       NORMAN             MN   MESONET

            RAINFALL FROM NDAWN STATION 1N ADA TODAY SO FAR.

&&

JAM
Local storm report, Aug 27, 2:57 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
257 PM CDT SAT AUG 27 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0253 PM     HAIL             8 N EVERDELL            46.38N 96.41W
08/27/2016  M1.00 INCH       WILKIN             MN   TRAINED SPOTTER

&&

JAM

The office that day

Everything else NWS Grand Forks, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 27, 12:13 PM CDTAreal Flood AdvisoryFGFClay, Norman, Polk5 hr
Aug 27, 12:54 PM CDTSpecial Weather StatementFGFWilkin51 min
Aug 27, 12:59 PM CDTSevere Thunderstorm WarningFGFClay, Otter Tail, Wilkin61 min
Aug 27, 1:12 PM CDTSevere Thunderstorm WarningFGFBecker, Clay, Norman63 min
Aug 27, 1:56 PM CDTSevere Thunderstorm WarningFGFOtter Tail, Wilkin64 min
Aug 27, 3:22 PM CDTSevere Thunderstorm WarningFGFKittson, Marshall38 min
Aug 27, 3:52 PM CDTSevere Thunderstorm WarningFGFMarshall38 min
Aug 27, 4:16 PM CDTSevere Thunderstorm WarningFGFHubbard29 min
Aug 27, 4:25 PM CDTSevere Thunderstorm WarningFGFMarshall50 min
Aug 27, 4:38 PM CDTSevere Thunderstorm WarningFGFOtter Tail, Wilkin67 min
Aug 27, 4:54 PM CDTSevere Thunderstorm WarningFGFPolk51 min
Aug 27, 5:16 PM CDTSevere Thunderstorm WarningFGFBecker, Clay, Mahnomen, Norman44 min
Aug 27, 5:33 PM CDTSevere Thunderstorm WarningFGFGrant, Otter Tail57 min
Aug 27, 5:41 PM CDTSevere Thunderstorm WarningFGFNorman, Polk49 min
Aug 27, 5:59 PM CDTSevere Thunderstorm WarningFGFBecker, Clay, Norman61 min
Aug 27, 6:01 PM CDTTornado Warning Tornado observedFGFNorman29 min
Aug 27, 6:26 PM CDTSevere Thunderstorm WarningFGFNorman, Polk64 min
Aug 27, 6:58 PM CDTSevere Thunderstorm WarningFGFBecker, Clay62 min

Nearby

Severe Thunderstorm Warnings in Minnesota, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.